# SDR USAA950474

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Gouged
- Location: Sta 1174-1193
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND A GOUGE BEYOND LIMITS AT STATION 1174 AND 1193 LOWER FLANGE OF BEAM, AFT CARGO CEILING STRUCTURE.  ROUTED OUT DAMAGED AREA AND INSTALLED DOUBLER AND FILLER REPAIR ANGLES PER SRM 53-05 FIG 86.  (W)
